# SDR FDEA201108083139

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- Engine: Ge CF680A3
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: N5398939523400
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT ACCESS DOOR 316AR AFT MATING FLANGE ON TAILCONE ASSY DEFORMED BELOW   LATCH RECEPTACLE, MEASURED 4 IN LENGTH.  REMOVED MATING FLANGE IAW SRM 51-40-21. INSTALLED NEW MATING FLANGE IAW SRM 51-40-21 AT AFT APU DOORS AFT MATING FLANGE.
